Zyprexa Side Effects ?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined Jan 2006
Total Posts : 24
   Posted 9/28/2007 11:04 PM (GMT -6)   
confused  Hello, Just wondered if anyone has taken Zyprexa and had bad side effects while trying to get off them? I have had bad anxiety after not having a dose for 9 days. Had to have a 2.5mg dose last night so I could sleep. Haven't been able to sleep and having nightmares when just about to fall asleep. I have been trying to withdraw from them by taking a 2.5mg dose every second night for 2 weeks instead of every night. The doctor then told me to stop taking them altogether. I think I will try every second for longer then every 3rd night for a while and see if that works without having the terrible side effects. Ebony

Post Edited By Moderator (stkitt) : 9/30/2007 7:39:55 AM (GMT-6)

Forum Moderator

Date Joined Apr 2007
Total Posts : 32602
   Posted 9/29/2007 12:21 AM (GMT -6)   

Hi there

If you have not had a dose for 9 days, perhaps you should check with your physician before starting up on the med again.  You could be experiencing  sx that could be treated with a differnt med.

I am not real savy on this particular drug.  Someone else will be along that has used it.  Take care.


Moderator Anxiety ~ Panic Disorders
*~* Not a mental health professional at all *~*
Dx: Anxiety/Panic, Depression 
"If you doubt you can accomplish something, then you can’t accomplish it. You have to have confidence in your ability, and then be tough enough to follow through.” 
~Rosalyn Carter


Regular Member

Date Joined Jun 2007
Total Posts : 491
   Posted 9/29/2007 9:29 AM (GMT -6)   
i take zybrexa i take 2.5 mg, i have worried about the side effect with sometimes causing diabetes my mom and grandmothers where diabetic so i am at high risk, i don't need something else with no insurance, if i knew something safer i would take it, but the zybrexa does help with me, so i'm scared not to take it too.

Veteran Member

Date Joined Jun 2007
Total Posts : 1345
   Posted 9/29/2007 12:39 PM (GMT -6)   
I am not up to date with this particular drug either, but like Kitt, I would suggest talking to your doctor before starting back up on this drug....9 days is a long time to be off something to be starting back up on it...

Dealing with panic and anxiety for 8 years off and on...right now more on than off.  Major health anxiety as well!
New found issues with agoraphobia...working on that too.
I am NOT weak, I am just down right now.  I am doing what it takes to get my life back!!!
Best Wishes to all...Tammy

New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, October 26, 2016 4:09 PM (GMT -6)
There are a total of 2,712,523 posts in 299,103 threads.
View Active Threads

Who's Online
This forum has 153681 registered members. Please welcome our newest member, AMDPAC.
361 Guest(s), 13 Registered Member(s) are currently online.  Details
3HumpedCamel, super20dan, BillyMac, Richard in NY, THE HAPPY TURTLE, Time101, Scaredy Cat, OctaVariuM, Serfr, Lynnwood, InTheShop, asiangal555, JamesE

Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer